Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 11, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 3, 2018, 11:37 PM EDT for Lawrence County, Kentucky; Wayne County, West Virginia. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 11:37 PM EDT (03:37 UTC)
- Expired
- Apr 4, 2018, 12:00 AM EDT
- In force
- 23 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lawrence County, KY, Wayne County, WV
The radar
The Jackson,KY radar (KJKL), 68 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 11:48 PM EDT | TSTM WND DMG | Martha, KY | MULTIPLE TREE LIMBS DOWN ALONG HWY 32 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
574
WUUS51 KRLX 040337
SVRRLX
KYC127-WVC099-040400-
/O.NEW.KRLX.SV.W.0011.180404T0337Z-180404T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
1137 PM EDT TUE APR 3 2018
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Lawrence County in northeastern Kentucky...
Southwestern Wayne County in western West Virginia...
* Until midnight EDT
* At 1137 PM EDT, a severe thunderstorm was located over Moon, or 9
miles south of Sandy Hook, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Louisa, Blaine, Yatesville Lake State Park, Fort Gay, Ulysses,
Charley, Martha, Gallup, Clifford, Glenhayes, Buchanan, Houckville
and Fallsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3800 8302 3804 8300 3805 8296 3811 8289
3814 8291 3826 8261 3825 8259 3828 8256
3791 8245 3791 8247 3795 8250 3796 8253
3795 8258 3790 8260 3790 8269 3797 8283
3800 8294 3800 8296 3796 8299 3797 8302
TIME...MOT...LOC 0337Z 247DEG 49KT 3796 8306
HAIL...0.75IN
WIND...60MPH
$$
ABE2 follow-up statements
212
WWUS51 KRLX 040352
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
1152 PM EDT TUE APR 3 2018
KYC127-WVC099-040400-
/O.CON.KRLX.SV.W.0011.000000T0000Z-180404T0400Z/
Lawrence KY-Wayne WV-
1152 PM EDT TUE APR 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR LAWRENCE AND SOUTHWESTERN WAYNE COUNTIES...
At 1152 PM EDT, a severe thunderstorm was located over Blaine, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Louisa, Blaine, Yatesville Lake State Park, Fort Gay, Ulysses,
Charley, Houckville, Gallup, Fallsburg, Clifford, Glenhayes and
Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3808 8292 3811 8289 3814 8291 3826 8261
3825 8259 3828 8256 3791 8245 3791 8247
3795 8250 3796 8253 3795 8258 3790 8260
3790 8269 3797 8283 3799 8290
TIME...MOT...LOC 0352Z 247DEG 49KT 3804 8282
HAIL...0.75IN
WIND...60MPH
$$
ABE079
WWUS51 KRLX 040359
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
1159 PM EDT TUE APR 3 2018
KYC127-WVC099-040409-
/O.EXP.KRLX.SV.W.0011.000000T0000Z-180404T0400Z/
Lawrence KY-Wayne WV-
1159 PM EDT TUE APR 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE AND SOUTHWESTERN
WAYNE COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 100 AM EDT for
northeastern Kentucky...and western West Virginia.
LAT...LON 3808 8292 3811 8289 3814 8291 3826 8261
3825 8259 3828 8256 3791 8245 3791 8247
3795 8250 3796 8253 3795 8258 3790 8260
3790 8269 3797 8283 3799 8290
TIME...MOT...LOC 0359Z 247DEG 49KT 3807 8273
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:51 PM EDT, 46 minutes earlier.
Area forecast discussion, Apr 3, 10:51 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
1051 PM EDT Tue Apr 3 2018
.SYNOPSIS...
A cold front will push east across the area tonight. Strong
thunderstorms and heavy rain are possible with this cold front.
Another cold front pushes southeast later this week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
As of 1045 PM Tuesday...
Storms still propagating eastward, but perhaps showing some
gradual signs of weakening, but will still need to watch closely
for a few more hours. Bulk shear still very strong, so
reorganization cannot be ruled out going into the overnight.
As of 740 PM Tuesday...
Convection moving in a bit ahead of schedule with a convective
watch now in place for the next few hours. Secondary line still
expected behind this initial line.
As of 216 PM Tuesday...
Heavy rain from showers and thunderstorms tonight falling on
saturated ground could result in additional water problems
across portions of southeast Ohio as well as the northern
counties of West Virginia. With this in mind, issued another
Flash Flood Watch for this evening and tonight.
As of 200 PM Tuesday...
Latest radar mosaic shows area of showers and thunderstorms
that prevailed across much of our northern counties has begun to
move north. This trend is expected to continue and believe this
precip will exit our northern counties during the next few
hours.
Our attention then turns to our west where a line of showers
and storms has developed. These showers and storms are
associated with a cold front which should push across our area
tonight.
Expect these storms should begin to push into our far western
counties later this evening and then across the remainder of the
forecast area overnight. SPC has outlooked the western 90% of
our forecast area in some type of a severe threat. Some of our
far western zones are outlooked as an enhanced threat of severe
thunderstorms with decreasing severe threat as you move east.
Will not regurgitate SPC thinking in the most recent outlook.
In addition to severe threat tonight, some of these storms may
produce locally heavy rainfall which could cause some localized
flooding.
Some of the latest models suggest that precipitation associated
with the upper level system should continue across our northern
counties on Wednesday. So have hung onto PoPs a little longer
than what would occur with just the front.
Airmass across the northern mountain counties could become cold
enough on Wednesday for some light snow to fall. However, little
accumulation is anticipated at this time.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 300 PM Tuesday...
High pressure generally through the period with below normal
temperatures.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 300 pM Tuesday...
The trend north of the Friday night/Saturday system continues,
such that wintry impacts have shifted into our area. We will
continue to closely monitor this as the potential for
accumulating snow is increasing at least across a portion of the
area.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
As of 740 PM Tuesday...
Convection has begun early across the area, and timing the
arrival at each site was challenging to say the least.
Amendments can be expected going forward as the activity
continues to move into the middle Ohio Valley. Brief IFR likely
as well as gusty winds to 40kts, possibly higher at times.
Visibilities likely not to be lower than VFR out of
precipitation as surface and low level winds will be fairly
gusty through the period, so do not expect mist/fog to set in
once the rain exits.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...
FORECAST CONFIDENCE: Low to Medium.
ALTERNATE SCENARIOS: Timing of showers and storms will likely
differ than currently forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE WED 04/04/18
UTC 1HRLY 03 04 05 06 07 08 09 10 11 12 13 14
EDT 1HRLY 23 00 01 02 03 04 05 06 07 08 09 10
CRW CONSISTENCY H M M L L M M H H H H L
HTS CONSISTENCY M L L L H H H H H H H L
BKW CONSISTENCY H H H M M L L M M M M L
EKN CONSISTENCY H H H M M M M M L M H L
PKB CONSISTENCY M M L L M H H H H H H L
CKB CONSISTENCY H M M M M M M M H H H L
AFTER 00Z THURSDAY...
No widespread IFR conditions are anticipated.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 8 AM EDT Wednesday for WVZ007>011-017-
019-020-031-032.
OH...Flash Flood Watch until 8 AM EDT Wednesday for OHZ066-067-075-
076-083>086.
KY...None.
VA...None.
&&
SYNOPSIS...JSH/30
NEAR TERM...JSH/26
SHORT TERM...30
LONG TERM...30
AVIATION...26Hazardous weather outlook, Apr 3, 10:03 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1003 PM EDT Tue Apr 3 2018 VAZ003-004-WVZ024>026-050215- Dickenson-Buchanan-Mingo-Logan-Boone- 1003 PM EDT Tue Apr 3 2018 ...SEVERE THUNDERSTORM WATCH 34 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ066-067-075-076-083>086-WVZ007>011-017-019-020-031-032-050215- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Wirt-Ritchie-Doddridge-Harrison- Taylor- 1003 PM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions northern and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ087-WVZ005-006-013>016-018-027>030-050215- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Putnam-Kanawha-Roane-Calhoun-Clay-Braxton-Gilmer-Lewis- 1003 PM EDT Tue Apr 3 2018 ...SEVERE THUNDERSTORM WATCH 30 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of central West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ033-034-039-040-515>526-050215- McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 1003 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is the mountainous counties of West Virginia. .DAY ONE...Tonight. Strong winds aloft could mix down the surface to produce strong wind gusts up to 40 mph over the higher terrain tonight into early Wednesday. Thunderstorms overnight could also mix down these strong winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. TRM
In the hours before
Local storm report, Apr 3, 9:49 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
949 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG POINT PLEASANT 38.85N 82.13W
04/03/2018 MASON WV BROADCAST MEDIA
TREES DAMAGED, SOME TOPS BROKEN OFF WITH JUST TRUNK
LEFT
&&
EVENT NUMBER RLX1801415
MZLocal storm report, Apr 3, 9:58 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
958 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 3 E DURANT 39.76N 81.85W
04/03/2018 E1.00 INCH MORGAN OH SOCIAL MEDIA
RIGHT ALONG THE MORGAN/MUSKINGUM COUNTY LINE, RELAYED
VIA BROADCAST MEDIA
&&
EVENT NUMBER RLX1801416
MZSpecial weather statement, Apr 3, 10:06 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
1006 PM EDT TUE APR 3 2018
WVZ019-020-031-040230-
Doddridge-Harrison-Ritchie-
1006 PM EDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RITCHIE...DODDRIDGE
AND HARRISON COUNTIES...
At 1006 PM EDT, a strong thunderstorm was located near West Union, or
11 miles east of Harrisville, moving east at 45 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Clarksburg, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
Lumberport, West Union, Anmoore, West Milford, Lost Creek, Pullman,
Greenwood, Blandville, Avon, Grove, Wolf Summit, New Milton,
Smithburg and Sedalia.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 79 between mile markers 110 and 120.
Route 50 in West Virginia between mile markers 43 and 82.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3943 8032 3917 8024 3915 8054 3917 8059
3914 8062 3912 8094 3928 8095
TIME...MOT...LOC 0206Z 256DEG 41KT 3921 8083
ABELocal storm report, Apr 3, 10:12 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1012 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL BIDWELL 38.92N 82.30W
04/03/2018 E1.00 INCH GALLIA OH BROADCAST MEDIA
&&
EVENT NUMBER RLX1801417
MZLocal storm report, Apr 3, 10:31 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1031 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL SALEM 39.28N 80.57W
04/03/2018 E1.00 INCH HARRISON WV PUBLIC
&&
EVENT NUMBER RLX1801418
MZLocal storm report, Apr 3, 10:52 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1052 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG HEIGHTS 38.86N 82.13W
04/03/2018 MASON WV BROADCAST MEDIA
STEEPLE BLOWN OFF A CHURCH ON 22ND STREET
&&
EVENT NUMBER RLX1801419
MZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:18 PM EDT | Freeze Warning | RLX | Boyd, Carter, Greenup, Lawrence | 20 hr |
| Apr 3, 8:15 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 45 min |
| Apr 3, 8:42 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 33 min |
| Apr 3, 10:06 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 24 min |
| Apr 3, 10:13 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 34 min |
| Apr 4, 12:46 AM EDT | Special Weather Statement | RLX | Lincoln | 29 min |
| Apr 4, 12:57 AM EDT | Special Weather Statement | RLX | Wayne | 33 min |
| Apr 4, 1:29 AM EDT | Special Weather Statement | RLX | Boone, Kanawha, Logan, Mingo | 31 min |
| Apr 4, 1:35 AM EDT | Severe Thunderstorm Warning | RLX | Mingo | 55 min |
| Apr 4, 1:57 AM EDT | Special Weather Statement | RLX | Braxton, Clay | 63 min |
| Apr 4, 2:07 AM EDT | Special Weather Statement | RLX | Fayette | 23 min |
| Apr 4, 2:09 AM EDT | Special Weather Statement | RLX | Fayette | 21 min |
| Apr 4, 2:16 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, McDowell, Mingo, Wyoming | 29 min |
| Apr 4, 2:51 AM EDT | Special Weather Statement | RLX | Fayette, Raleigh, Wyoming | 24 min |
| Apr 4, 3:00 AM EDT | Special Weather Statement | RLX | Barbour, Randolph, Upshur, Webster | 60 min |
| Apr 4, 3:14 AM EDT | Wind Advisory | RLX | Barbour, Doddridge, Harrison, Pleasants, Pocahontas, Randolph and 2 more | 16 hr |
| Apr 4, 5:46 AM EDT | Special Weather Statement | RLX | Clay | 44 min |
| Apr 4, 10:59 AM EDT | River Flood Warning | RLX | Pleasants, Wood | 62 hr |
| Apr 4, 10:59 AM EDT | River Flood Warning | RLX | Wood | 50 hr |
| Apr 4, 10:59 AM EDT | River Flood Warning | RLX | Jackson, Wood | 3 days |
| Apr 4, 10:59 AM EDT | River Flood Warning | RLX | Mason | 3 days |
| Apr 4, 10:59 AM EDT | River Flood Warning | RLX | Mason | 3 days |
| Apr 4, 11:21 AM EDT | Areal Flood Warning | RLX | Pleasants, Wood | 15 hr |
| Apr 4, 1:56 PM EDT | River Flood Warning | RLX | Mason | 63 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.